# SDR SWAA2019042431971

- Difficulty date: April 17, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR TO SIDEWALL SUPPORT STA 867-887, RBL 22, WL 156.          / REMOVED AND REPLACED SUPPORT  IAW SRM 51-40-02
